# SDR QXEA2009011600019

- Difficulty date: January 15, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 19,822 hours, 14,401 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GOING THROUGH 100 KTS ON TAKEOFF ROLL TAKEOFF WARN MESSAGE ON HGS.  TAKEOFF WAS ABORTED.  RETURNED TO THE GATE.  PLACED ON MEL 34-32-1.  RETURNED TO SERVICE.
